doi: 10.3934/dcdss.2020443

Oscillation criteria for kernel function dependent fractional dynamic equations

1. 

Department of Mathematics and General Sciences, Prince Sultan University, P. O. Box 66833, Riyadh 11586, Saudi Arabia

2. 

Department of Medical Research, China Medical University, Taichung 40402, Taiwan

3. 

Department of Computer Science and Information Engineering, Asia University, Taichung, Taiwan

* Corresponding author: tabdeljawad@psu.edu.sa

Received  November 2019 Revised  March 2020 Published  November 2020

In this work, we examine the oscillation of a class fractional differential equations in the frame of generalized nonlocal fractional derivatives with function dependent kernel type. We present sufficient conditions to prove the oscillation criteria in both of the Riemann-Liouville (RL) and Caputo types. Taking particular cases of the nondecreasing function appearing in the kernel of the treated fractional derivative recovers the oscillation of several proven results investigated previously in literature. Two examples, where the kernel function is quadratic and cubic polynomial, have been given to support the validity of the proven results for the RL and Caputo cases, respectively.

Citation: Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020443
References:
[1]

B. Abdalla, On the oscillation of q-fractional difference equations, Advances of Difference Equations, 2017 (2017), Paper No. 254, 11 pp. doi: 10.1186/s13662-017-1316-x.  Google Scholar

[2]

B. Abdalla, Oscillation of differential equations in the frame of nonlocal fractional derivatives generated by conformable derivatives, Advances of Difference Equations, 2018 (2018), Paper No. 107, 15 pp. doi: 10.1186/s13662-018-1554-6.  Google Scholar

[3]

B. Abdalla and T. Abdeljawad, On the oscillation of Hadamard fractional differential equations, Advances of Difference Equations, 2018 (2018), Paper No. 409, 13 pp. doi: 10.1186/s13662-018-1870-x.  Google Scholar

[4]

B. Abdalla and T. Abdeljawad, On the oscillation of Caputo fractional differential equations with Mittag-Leffler nonsingular kernel, Chaos, Solitons Fractals, 127 (2019), 173-177.  doi: 10.1016/j.chaos.2019.07.001.  Google Scholar

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo Hadamard fractional derivatives, Journal of Computational Analysis and Applications, 21 (2016), 661-681.   Google Scholar

[6]

J. Alzabut and T. Abdeljawad, Sufficient conditions for the oscillation of nonlinear fractional difference equations, Journal of Fractional Calculus and Applications, 5 (2014), 177-187.   Google Scholar

[7]

A. Aphithana, S. K. Ntouyas and J. Tariboon, Forced oscillation of fractional differential equations via conformable derivatives with damping term, Boundary Value Problems, 2019 (2019), Paper No. 47, 16 pp. doi: 10.1186/s13661-019-1162-8.  Google Scholar

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Science, 20 (2016), 757-763.   Google Scholar

[9]

Y. Bolat, On the oscillation of fractional order delay differential equations with constant coefficients, Commun Nonlinear Sci Numer. Simul., 19 (2014), 3988-3993.  doi: 10.1016/j.cnsns.2014.01.005.  Google Scholar

[10]

D. X. Chen, Oscillation criteria of fractional differential equations, Advances in Difference Equations, 2012 (2012), Art. No. 33, 10 pp. doi: 10.1186/1687-1847-2012-33.  Google Scholar

[11]

D. Chen, P. Qu and Y. Lan, Forced oscillation of certain fractional differential equations, Advances in Difference Equations, 2013 (2013), Art No. 125, 10 pp. doi: 10.1186/1687-1847-2013-125.  Google Scholar

[12]

S. R. GraceR. P. AgarwalP. J. Y. Wong and A. Zafer, On the oscillation of fractional differential equations, Fractional Calculus Applied Analysis, 15 (2012), 222-231.  doi: 10.2478/s13540-012-0016-1.  Google Scholar

[13]

G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, 2nd edition, Cambridge University Press, Cambridge, 1988.  Google Scholar

[14]

F. Jarad and T. Abdeljawad, Generalized fractional derivatives and Laplace transform, Discrete and Continuous Dynamical Systems - S, 13 (2020), 709-722.  doi: 10.3934/dcdss.2020039.  Google Scholar

[15]

F. Jarad, T. Abdeljawad and D. Baleanu, Captuto-type modification of the Hadamard fractional derivatives, Advances in Difference Equations, 2012 (2012), Art No. 142, 8 pp. doi: 10.1186/1687-1847-2012-142.  Google Scholar

[16]

A. A. Kilbas, M. H. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.  Google Scholar

[17]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.  Google Scholar

[18]

J. Singh, D. Kumar and D. Baleanu, New aspects of fractional Biswas–Milovic model with Mittag–Leffler law, Mathematical Modelling of Natural Phenomena, 14 (2019), Paper No. 303, 23 pp. doi: 10.1051/mmnp/2018068.  Google Scholar

[19]

Y. ZhouB. AhmmadF. Chen and A. Alsaedi, Oscialltion of fractional partial differential equations, Bull. Malays. Math. Soc., 42 (2017), 449-465.  doi: 10.1007/s40840-017-0495-7.  Google Scholar

[20]

P. Zhu and Q. Xiang, Oscillation criteria for a class of fractioal delay differential equations, Advances in Difference Equations, 2018 (2018), Paper No. 403, 11 pp. doi: 10.1186/s13662-018-1813-6.  Google Scholar

show all references

References:
[1]

B. Abdalla, On the oscillation of q-fractional difference equations, Advances of Difference Equations, 2017 (2017), Paper No. 254, 11 pp. doi: 10.1186/s13662-017-1316-x.  Google Scholar

[2]

B. Abdalla, Oscillation of differential equations in the frame of nonlocal fractional derivatives generated by conformable derivatives, Advances of Difference Equations, 2018 (2018), Paper No. 107, 15 pp. doi: 10.1186/s13662-018-1554-6.  Google Scholar

[3]

B. Abdalla and T. Abdeljawad, On the oscillation of Hadamard fractional differential equations, Advances of Difference Equations, 2018 (2018), Paper No. 409, 13 pp. doi: 10.1186/s13662-018-1870-x.  Google Scholar

[4]

B. Abdalla and T. Abdeljawad, On the oscillation of Caputo fractional differential equations with Mittag-Leffler nonsingular kernel, Chaos, Solitons Fractals, 127 (2019), 173-177.  doi: 10.1016/j.chaos.2019.07.001.  Google Scholar

[5]

Y. AdjabiF. JaradD. Baleanu and T. Abdeljawad, On Cauchy problems with Caputo Hadamard fractional derivatives, Journal of Computational Analysis and Applications, 21 (2016), 661-681.   Google Scholar

[6]

J. Alzabut and T. Abdeljawad, Sufficient conditions for the oscillation of nonlinear fractional difference equations, Journal of Fractional Calculus and Applications, 5 (2014), 177-187.   Google Scholar

[7]

A. Aphithana, S. K. Ntouyas and J. Tariboon, Forced oscillation of fractional differential equations via conformable derivatives with damping term, Boundary Value Problems, 2019 (2019), Paper No. 47, 16 pp. doi: 10.1186/s13661-019-1162-8.  Google Scholar

[8]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Science, 20 (2016), 757-763.   Google Scholar

[9]

Y. Bolat, On the oscillation of fractional order delay differential equations with constant coefficients, Commun Nonlinear Sci Numer. Simul., 19 (2014), 3988-3993.  doi: 10.1016/j.cnsns.2014.01.005.  Google Scholar

[10]

D. X. Chen, Oscillation criteria of fractional differential equations, Advances in Difference Equations, 2012 (2012), Art. No. 33, 10 pp. doi: 10.1186/1687-1847-2012-33.  Google Scholar

[11]

D. Chen, P. Qu and Y. Lan, Forced oscillation of certain fractional differential equations, Advances in Difference Equations, 2013 (2013), Art No. 125, 10 pp. doi: 10.1186/1687-1847-2013-125.  Google Scholar

[12]

S. R. GraceR. P. AgarwalP. J. Y. Wong and A. Zafer, On the oscillation of fractional differential equations, Fractional Calculus Applied Analysis, 15 (2012), 222-231.  doi: 10.2478/s13540-012-0016-1.  Google Scholar

[13]

G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, 2nd edition, Cambridge University Press, Cambridge, 1988.  Google Scholar

[14]

F. Jarad and T. Abdeljawad, Generalized fractional derivatives and Laplace transform, Discrete and Continuous Dynamical Systems - S, 13 (2020), 709-722.  doi: 10.3934/dcdss.2020039.  Google Scholar

[15]

F. Jarad, T. Abdeljawad and D. Baleanu, Captuto-type modification of the Hadamard fractional derivatives, Advances in Difference Equations, 2012 (2012), Art No. 142, 8 pp. doi: 10.1186/1687-1847-2012-142.  Google Scholar

[16]

A. A. Kilbas, M. H. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.  Google Scholar

[17]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.  Google Scholar

[18]

J. Singh, D. Kumar and D. Baleanu, New aspects of fractional Biswas–Milovic model with Mittag–Leffler law, Mathematical Modelling of Natural Phenomena, 14 (2019), Paper No. 303, 23 pp. doi: 10.1051/mmnp/2018068.  Google Scholar

[19]

Y. ZhouB. AhmmadF. Chen and A. Alsaedi, Oscialltion of fractional partial differential equations, Bull. Malays. Math. Soc., 42 (2017), 449-465.  doi: 10.1007/s40840-017-0495-7.  Google Scholar

[20]

P. Zhu and Q. Xiang, Oscillation criteria for a class of fractioal delay differential equations, Advances in Difference Equations, 2018 (2018), Paper No. 403, 11 pp. doi: 10.1186/s13662-018-1813-6.  Google Scholar

[1]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[2]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[3]

Raimund Bürger, Christophe Chalons, Rafael Ordoñez, Luis Miguel Villada. A multiclass Lighthill-Whitham-Richards traffic model with a discontinuous velocity function. Networks & Heterogeneous Media, 2021  doi: 10.3934/nhm.2021004

[4]

Rim Bourguiba, Rosana Rodríguez-López. Existence results for fractional differential equations in presence of upper and lower solutions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1723-1747. doi: 10.3934/dcdsb.2020180

[5]

Andreas Kreuml. The anisotropic fractional isoperimetric problem with respect to unconditional unit balls. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020290

[6]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[7]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[8]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021011

[9]

Madhurima Mukhopadhyay, Palash Sarkar, Shashank Singh, Emmanuel Thomé. New discrete logarithm computation for the medium prime case using the function field sieve. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020119

[10]

Kateřina Škardová, Tomáš Oberhuber, Jaroslav Tintěra, Radomír Chabiniok. Signed-distance function based non-rigid registration of image series with varying image intensity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1145-1160. doi: 10.3934/dcdss.2020386

[11]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020435

[12]

Nguyen Thi Kim Son, Nguyen Phuong Dong, Le Hoang Son, Alireza Khastan, Hoang Viet Long. Complete controllability for a class of fractional evolution equations with uncertainty. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020104

[13]

Zaihui Gan, Fanghua Lin, Jiajun Tong. On the viscous Camassa-Holm equations with fractional diffusion. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3427-3450. doi: 10.3934/dcds.2020029

[14]

Xuefeng Zhang, Yingbo Zhang. Fault-tolerant control against actuator failures for uncertain singular fractional order systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 1-12. doi: 10.3934/naco.2020011

[15]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

[16]

Zaizheng Li, Qidi Zhang. Sub-solutions and a point-wise Hopf's lemma for fractional $ p $-Laplacian. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020293

[17]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[18]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[19]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020282

[20]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

2019 Impact Factor: 1.233

Article outline

[Back to Top]